# SDR DALA13014489239

- Difficulty date: March 29, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 33,993 hours, 30,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Bs 1155-1165
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE EXTERIOR.  ON REMOVAL OF DISBONDED STRIP FOUND CORROSION BETWEEN LONGERON 28 -29R, AT BS 1155 - 1165.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  FABRICATED, TREATED, PRIMED AND INSTALLED DOUBLER AND FILLERS IAW SRM 53-30-01, PARA 2, FIG 9, VOL I AND 51-10-03.
